BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Author(s) | Date | School | No Grouping
    Jump to: B
    Number of items: 2.

    B

    Beckert, Walter and McFadden, D.L. (2010) Maximal uniform convergence rates in parametric estimation problems. Econometric Theory 26 (2), pp. 469-500. ISSN 0266-4666.

    Beckert, Walter and McFadden, D.L. (2008) Maximum uniform convergence rates in parametric estimation problems. Econometric Theory 26 (2), pp. 469-500. ISSN 0266-4666.

    This list was generated on Fri Mar 24 13:59:45 2017 GMT.